# SDR CALA9700645

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19206
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT UPPER ATTACH BRACKET OF R-1 DOOR WEB.  THE BRACKET WAS REMOVED AND A NEW BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.
